Texas, 2005

Hail in Texas, June 10, 2005

June 10, 2005 · NWS LUB · 1 event in 1 county or zone

1 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before the first event at Jun 10, 7:50 AM CST, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 10, 7:50 AM CST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
850 AM CDT FRI JUN 10 2005

.UPDATE...
ISOLATED THUNDERSTORMS ARE DEVELOPING OVER THE SOUTHWEST SOUTH
PLAINS. ISENTROPIC LIFT AIDED BY LOW ELVEL WARM AIR ADVECTION THE
MAIN CULPRIT THIS MORNING. MAIN THREATS THIS MORNING WILL BE
BRIEF HEAVY DOWNPOURS...SMALL HAIL AND BRIEF GUSTY WINDS TO 45
MPH.

WILL INTRODUCE SLIGHT CHANCE 20 POPS OVER THE SOUTHWEST...CENTRAL
AND NORTHERN SOUTH PLAINS FOR SHOWERS AND THUNDERSTORMS.
UPDATED PRODUCTS OUT SHORTLY.

KW

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
TX...NONE.

&&

17/14
Hazardous weather outlook, Jun 9, 10:55 AM CST, 23 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1155 AM CDT THU JUN 9 2005

TXZ021>044-101655-
BAILEY-BRISCOE-CASTRO-CHILDRESS-COCHRAN-COTTLE-CROSBY-DICKENS-FLOYD-
GARZA-HALE-HALL-HOCKLEY-KENT-KING-LAMB-LUBBOCK-LYNN-MOTLEY-PARMER-
STONEWALL-SWISHER-TERRY-YOAKUM-
1155 AM CDT THU JUN 9 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NEARLY ALL OF
THE EXTREME SOUTHERN PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS
LATE THIS AFTERNOON AND TONIGHT. THE GREATEST THREAT FOR SEVERE
THUNDERSTORMS WILL GENERALLY BE NORTH OF A LINE FROM DIMMITT TO
GUTHRIE.

STRONG DAYTIME HEATING WILL COMBINE WITH AN ABUNDANCE OF LOW LEVEL
MOISTURE TO CREATE AN EXTREMELY UNSTABLE ATMOSPHERE BY LATE THIS
AFTERNOON ACROSS THE AREA. AN OUTFLOW OF COOL AIR MOVING WESTWARD
ACROSS OKLAHOMA WILL BECOME A FOCUS FOR THUNDERSTORMS AS IT MOVES
INTO THE EXTREME EASTERN TEXAS PANHANDLE. IN ADDITION...THE DRYLINE
IS EXPECTED TO EXTEND SOUTHWARD FROM TULIA TO PLAINS BY LATE THIS
AFTERNOON. CONVERGENCE ALONG THIS BOUNDARY WILL PROVIDE AN
ADDITIONAL FOCUS FOR THUNDERSTORMS...THOUGH MORE ISOLATED IN NATURE.
SUFFICIENT TURNING OF WINDS WITH HEIGHT WILL SUPPORT SUPERCELL
THUNDERSTORMS. THE PRIMARY THREAT FROM THE THUNDERSTORMS LATE THIS
AFTERNOON AND THIS EVENING WILL BE LARGE DAMAGING HAIL AND SEVERE
WIND GUSTS. IN ADDITION...THERE WILL BE THE THREAT OF AN ISOLATED
TORNADO...ESPECIALLY ACROSS THE NORTHEAST SOUTH PLAINS AND FAR
SOUTHERN TEXAS PANHANDLE WHERE LOW LEVEL WIND FIELDS WILL BE MOST
FAVORABLE. THUNDERSTORMS ARE EXPECTED TO ORGANIZE INTO SMALL
CLUSTERS BY LATE THIS EVENING WITH THE PRIMARY THREAT BECOMING
STRONG DAMAGING WINDS ACROSS MAINLY THE ROLLING PLAINS.

.DAYS TWO THROUGH SEVEN...

SEVERE CONVECTION IS POSSIBLE FRIDAY THROUGH SUNDAY. ON
FRIDAY...CONDITIONS WILL BE FAVORABLE FOR WIDESPREAD SEVERE
THUNDERSTORM DEVELOPMENT. LIFT FROM AN APPROACHING UPPER LEVEL
TROUGH...COMBINED WITH MOISTURE AND EXTREME INSTABILITY ALONG AND
EAST OF A DRYLINE WILL PROVIDE THE POTENTIAL FOR EXPLOSIVE
THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON. THE DRYLINE IS
EXPECTED TO MOVE FROM THE WESTERN TO THE CENTRAL COUNTIES DURING THE
AFTERNOON. THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE ACROSS
THE AREA ON SATURDAY BEFORE SHIFTING EAST INTO THE ROLLING PLAINS BY
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON INTO TONIGHT.

In the hours before

Local storm report, Jun 10, 7:55 AM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
855 AM CDT FRI JUN 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             9 NNE SPADE             34.05N 102.09W
06/09/2005  0.75 INCH        LAMB               TX   PUBLIC

            REPORTED 1 N OF CORRY

0520 PM     HAIL             5 SE ANTON              33.76N 102.10W
06/09/2005  1.00 INCH        HOCKLEY            TX   TRAINED SPOTTER

0525 PM     HAIL             6 NW SHALLOWATER        33.75N 102.07W
06/09/2005  1.00 INCH        LUBBOCK            TX   TRAINED SPOTTER

0535 PM     HAIL             EDMONSON                34.28N 101.89W
06/09/2005  1.00 INCH        HALE               TX   PUBLIC

0535 PM     HAIL             11 N SHALLOWATER        33.85N 101.99W
06/09/2005  1.75 INCH        HALE               TX   STORM CHASER

            REPORTED ON FM 179

0538 PM     HAIL             HALFWAY                 34.19N 101.95W
06/09/2005  1.00 INCH        HALE               TX   LAW ENFORCEMENT

0550 PM     HAIL             EDMONSON                34.28N 101.89W
06/09/2005  1.75 INCH        HALE               TX   PUBLIC

0550 PM     HAIL             1 W NEW DEAL            33.73N 101.86W
06/09/2005  1.00 INCH        LUBBOCK            TX   TRAINED SPOTTER

0553 PM     HAIL             5 S TULIA               34.47N 101.77W
06/09/2005  1.75 INCH        SWISHER            TX   LAW ENFORCEMENT

0600 PM     HAIL             TULIA                   34.54N 101.77W
06/09/2005  0.88 INCH        SWISHER            TX   CO-OP OBSERVER

0608 PM     HAIL             2 S ABERNATHY           33.81N 101.85W
06/09/2005  1.75 INCH        LUBBOCK            TX   PUBLIC

0610 PM     HAIL             ABERNATHY               33.84N 101.85W
06/09/2005  1.75 INCH        HALE               TX   PUBLIC

0620 PM     HAIL             KRESS                   34.37N 101.75W
06/09/2005  1.00 INCH        SWISHER            TX   PUBLIC

0622 PM     HAIL             4 N HALE CENTER         34.12N 101.84W
06/09/2005  1.75 INCH        HALE               TX   BROADCAST MEDIA

            REPORTED BY KCBD STORM CHASER

0624 PM     HAIL             6 E HALE CENTER         34.06N 101.74W
06/09/2005  0.75 INCH        HALE               TX   PUBLIC

0625 PM     TSTM WND DMG     PETERSBURG              33.87N 101.60W
06/09/2005                   HALE               TX   PUBLIC

            ROOF REMOVED FROM JOHN DEERE BUILDING. POWER LINE ACROSS
            THE ROAD.

0627 PM     HAIL             KRESS                   34.37N 101.75W
06/09/2005  2.00 INCH        SWISHER            TX   BROADCAST MEDIA

0629 PM     HAIL             4 NE ABERNATHY          33.88N 101.80W
06/09/2005  4.00 INCH        HALE               TX   STORM CHASER

0630 PM     HAIL             3 NE ABERNATHY          33.87N 101.81W
06/09/2005  2.50 INCH        HALE               TX   STORM CHASER

0630 PM     HAIL             5 NE ABERNATHY          33.89N 101.79W
06/09/2005  3.00 INCH        HALE               TX   MESONET

            3.25 INCH DIAMETER HAIL AT THE MESONET SITE.

0632 PM     HAIL             PLAINVIEW               34.19N 101.72W
06/09/2005  1.00 INCH        HALE               TX   LAW ENFORCEMENT

0638 PM     HAIL             9 E ABERNATHY           33.84N 101.69W
06/09/2005  1.75 INCH        HALE               TX   STORM CHASER

0645 PM     HAIL             3 E PLAINVIEW           34.19N 101.67W
06/09/2005  2.75 INCH        HALE               TX   BROADCAST MEDIA

0652 PM     HAIL             2 NE PLAINVIEW          34.21N 101.70W
06/09/2005  2.75 INCH        HALE               TX   LAW ENFORCEMENT

0700 PM     TSTM WND DMG     PETERSBURG              33.87N 101.60W
06/09/2005                   HALE               TX   PUBLIC

            LARGE TREE LIMB DOWN

0704 PM     HAIL             TULIA                   34.54N 101.77W
06/09/2005  1.00 INCH        SWISHER            TX   LAW ENFORCEMENT

0744 PM     HAIL             8 NW SILVERTON          34.55N 101.40W
06/09/2005  1.75 INCH        BRISCOE            TX   TRAINED SPOTTER

0746 PM     TORNADO          4 ESE PETERSBURG        33.85N 101.53W
06/09/2005                   FLOYD              TX   TRAINED SPOTTER

0756 PM     TSTM WND DMG     10 SW FLOYDADA          33.88N 101.46W
06/09/2005                   FLOYD              TX   TRAINED SPOTTER

            STRUCTURAL DAMAGE TO GIN IN MCCOY.

0756 PM     TORNADO          11 SW FLOYDADA          33.87N 101.47W
06/09/2005                   FLOYD              TX   TRAINED SPOTTER

            MULTIPLE VORTEX TORNADO NEAR FM 54. TORNADO APPROXIMATELY
            1/4 TO 1/2 MILE WIDE.

0800 PM     FLASH FLOOD      6 N PETERSBURG          33.96N 101.60W
06/09/2005                   HALE               TX   TRAINED SPOTTER

            WATER WAS OVER THE ROAD SOMEWHERE BETWEEN 4 AND 8 MILES
            NORTH OF PETERSBURG ON FM 789.

0819 PM     HAIL             11 SSW FLOYDADA         33.84N 101.41W
06/09/2005  1.75 INCH        FLOYD              TX   STORM CHASER

            REPORTED NEAR THE FLOYD/CROSBY COUNTY LINE SOUTH OF MCCOY

0820 PM     TORNADO          8 S FLOYDADA            33.87N 101.34W
06/09/2005                   FLOYD              TX   LAW ENFORCEMENT

            TORNADO REPORTED NEAR HIGHWAY 62

0834 PM     TORNADO          8 SSE FLOYDADA          33.88N 101.28W
06/09/2005                   FLOYD              TX   LAW ENFORCEMENT

0850 PM     HAIL             5 N PETERSBURG          33.94N 101.60W
06/09/2005  2.75 INCH        HALE               TX   TRAINED SPOTTER

0850 PM     TORNADO          10 S FLOYDADA           33.84N 101.34W
06/09/2005                   FLOYD              TX   LAW ENFORCEMENT

            TORNADO WAS LOCATED AT THE FLOYD/CROSBY COUNTY LINES
            MOVING SOUTHEAST

0900 PM     FLASH FLOOD      11 WSW FLOYDADA         33.92N 101.51W
06/09/2005                   FLOYD              TX   TRAINED SPOTTER

            WATER WAS REPORTED OVER THE ROAD ON FM 37

0940 PM     TORNADO          6 NE CROSBYTON          33.70N 101.16W
06/09/2005                   CROSBY             TX   PUBLIC

0940 PM     HAIL             10 N DICKENS            33.77N 100.84W
06/09/2005  1.75 INCH        DICKENS            TX   PUBLIC

            REPORTED IN EAST AFTON

0947 PM     FLASH FLOOD      10 SW FLOYDADA          33.88N 101.46W
06/09/2005                   FLOYD              TX   LAW ENFORCEMENT

            WATER WAS OVER THE ROAD ON FM 54 BETWEEN FM 387 AND US
            62. POWER POLES WERE ALSO DOWN ON FM 54. NUMEROUS OTHER
            ROADS WERE CLOSED DUE TO FLOODING IN FLOYD COUNTY.

1000 PM     TORNADO          10 N DICKENS            33.77N 100.84W
06/09/2005                   DICKENS            TX   LAW ENFORCEMENT

            TORNADO/FUNNEL CLOUD TOUCHING DOWN THEN LIFTING
            REPEATEDLY NEAR THE INTERSECTION OF FM 70 AND 193.

1011 PM     HAIL             5 N MCADOO              33.81N 101.01W
06/09/2005  1.75 INCH        DICKENS            TX   PUBLIC

            HAIL WAS BIGGER THAN GOLFBALL

1054 PM     HAIL             DICKENS                 33.62N 100.84W
06/09/2005  1.00 INCH        DICKENS            TX   LAW ENFORCEMENT

1120 PM     TSTM WND GST     10 SW PADUCAH           33.91N 100.43W
06/09/2005  60 MPH           COTTLE             TX   MESONET

1127 PM     TSTM WND GST     3 WSW PADUCAH           34.00N 100.35W
06/09/2005  60 MPH           COTTLE             TX   FIRE DEPT/RESCUE

            WIND GUST ESTIMATED AT INTERSECTION OF FM 1037 AND US 70

&&

14
Local storm report, Jun 10, 9:42 AM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
1042 AM CDT FRI JUN 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             9 NNE SPADE             34.05N 102.09W
06/09/2005  0.75 INCH        LAMB               TX   PUBLIC

            REPORTED 1 N OF CORRY

0520 PM     HAIL             5 SE ANTON              33.76N 102.10W
06/09/2005  1.00 INCH        HOCKLEY            TX   TRAINED SPOTTER

0525 PM     HAIL             6 NW SHALLOWATER        33.75N 102.07W
06/09/2005  1.00 INCH        LUBBOCK            TX   TRAINED SPOTTER

0535 PM     HAIL             11 N SHALLOWATER        33.85N 101.99W
06/09/2005  1.75 INCH        HALE               TX   STORM CHASER

            REPORTED ON FM 179

0535 PM     HAIL             EDMONSON                34.28N 101.89W
06/09/2005  1.00 INCH        HALE               TX   PUBLIC

0538 PM     HAIL             HALFWAY                 34.19N 101.95W
06/09/2005  1.00 INCH        HALE               TX   LAW ENFORCEMENT

0550 PM     HAIL             1 W NEW DEAL            33.73N 101.86W
06/09/2005  1.00 INCH        LUBBOCK            TX   TRAINED SPOTTER

0550 PM     HAIL             EDMONSON                34.28N 101.89W
06/09/2005  1.75 INCH        HALE               TX   PUBLIC

0553 PM     HAIL             5 S TULIA               34.47N 101.77W
06/09/2005  1.75 INCH        SWISHER            TX   LAW ENFORCEMENT

0600 PM     HAIL             TULIA                   34.54N 101.77W
06/09/2005  0.88 INCH        SWISHER            TX   CO-OP OBSERVER

0608 PM     HAIL             2 S ABERNATHY           33.81N 101.85W
06/09/2005  1.75 INCH        LUBBOCK            TX   PUBLIC

0610 PM     HAIL             ABERNATHY               33.84N 101.85W
06/09/2005  1.75 INCH        HALE               TX   PUBLIC

0620 PM     HAIL             KRESS                   34.37N 101.75W
06/09/2005  1.00 INCH        SWISHER            TX   PUBLIC

0622 PM     HAIL             4 N HALE CENTER         34.12N 101.84W
06/09/2005  1.75 INCH        HALE               TX   BROADCAST MEDIA

            REPORTED BY KCBD STORM CHASER

0624 PM     HAIL             6 E HALE CENTER         34.06N 101.74W
06/09/2005  0.75 INCH        HALE               TX   PUBLIC

0625 PM     TSTM WND DMG     PETERSBURG              33.87N 101.60W
06/09/2005                   HALE               TX   PUBLIC

            ROOF REMOVED FROM JOHN DEERE BUILDING. POWER LINE ACROSS
            THE ROAD.

0627 PM     HAIL             KRESS                   34.37N 101.75W
06/09/2005  2.00 INCH        SWISHER            TX   BROADCAST MEDIA

0629 PM     HAIL             4 NE ABERNATHY          33.88N 101.80W
06/09/2005  4.00 INCH        HALE               TX   STORM CHASER

0630 PM     HAIL             5 NE ABERNATHY          33.89N 101.79W
06/09/2005  3.00 INCH        HALE               TX   MESONET

            3.25 INCH DIAMETER HAIL AT THE MESONET SITE.

0630 PM     HAIL             3 NE ABERNATHY          33.87N 101.81W
06/09/2005  2.50 INCH        HALE               TX   STORM CHASER

0632 PM     HAIL             PLAINVIEW               34.19N 101.72W
06/09/2005  1.00 INCH        HALE               TX   LAW ENFORCEMENT

0638 PM     HAIL             9 E ABERNATHY           33.84N 101.69W
06/09/2005  1.75 INCH        HALE               TX   STORM CHASER

0645 PM     HAIL             3 E PLAINVIEW           34.19N 101.67W
06/09/2005  2.75 INCH        HALE               TX   BROADCAST MEDIA

0652 PM     HAIL             2 NE PLAINVIEW          34.21N 101.70W
06/09/2005  2.75 INCH        HALE               TX   LAW ENFORCEMENT

0700 PM     TSTM WND DMG     PETERSBURG              33.87N 101.60W
06/09/2005                   HALE               TX   PUBLIC

            LARGE TREE LIMB DOWN

0704 PM     HAIL             TULIA                   34.54N 101.77W
06/09/2005  1.00 INCH        SWISHER            TX   LAW ENFORCEMENT

0744 PM     HAIL             8 NW SILVERTON          34.55N 101.40W
06/09/2005  1.75 INCH        BRISCOE            TX   TRAINED SPOTTER

0746 PM     TORNADO          4 ESE PETERSBURG        33.85N 101.53W
06/09/2005                   FLOYD              TX   TRAINED SPOTTER

0756 PM     TORNADO          11 SW FLOYDADA          33.87N 101.47W
06/09/2005                   FLOYD              TX   TRAINED SPOTTER

            MULTIPLE VORTEX TORNADO NEAR FM 54. TORNADO APPROXIMATELY
            1/4 TO 1/2 MILE WIDE.

0756 PM     TSTM WND DMG     10 SW FLOYDADA          33.88N 101.46W
06/09/2005                   FLOYD              TX   TRAINED SPOTTER

            STRUCTURAL DAMAGE TO GIN IN MCCOY.

0800 PM     FLASH FLOOD      6 N PETERSBURG          33.96N 101.60W
06/09/2005                   HALE               TX   TRAINED SPOTTER

            WATER WAS OVER THE ROAD SOMEWHERE BETWEEN 4 AND 8 MILES
            NORTH OF PETERSBURG ON FM 789.

0819 PM     HAIL             11 SSW FLOYDADA         33.84N 101.41W
06/09/2005  1.75 INCH        FLOYD              TX   STORM CHASER

            REPORTED NEAR THE FLOYD/CROSBY COUNTY LINE SOUTH OF MCCOY

0820 PM     TORNADO          8 S FLOYDADA            33.87N 101.34W
06/09/2005                   FLOYD              TX   LAW ENFORCEMENT

            TORNADO REPORTED NEAR HIGHWAY 62

0834 PM     TORNADO          8 SSE FLOYDADA          33.88N 101.28W
06/09/2005                   FLOYD              TX   LAW ENFORCEMENT

0850 PM     TORNADO          10 S FLOYDADA           33.84N 101.34W
06/09/2005                   FLOYD              TX   LAW ENFORCEMENT

            TORNADO WAS LOCATED AT THE FLOYD/CROSBY COUNTY LINES
            MOVING SOUTHEAST

0850 PM     HAIL             5 N PETERSBURG          33.94N 101.60W
06/09/2005  2.75 INCH        HALE               TX   TRAINED SPOTTER

0900 PM     FLASH FLOOD      11 WSW FLOYDADA         33.92N 101.51W
06/09/2005                   FLOYD              TX   TRAINED SPOTTER

            WATER WAS REPORTED OVER THE ROAD ON FM 37

0910 PM     TSTM WND DMG     9 SE FLOYDADA           33.89N 101.23W
06/09/2005                   FLOYD              TX   CO-OP OBSERVER

            14 INCH DIAMETER LIMB BROKEN OUT OF TREE, WAS WATCHING
            TORNADO ABOUT 1/4 MILE WIDE TO HIS SOUTH.

0920 PM     HAIL             12 N CAPROCK CANYON ST. 34.62N 101.07W
06/09/2005  0.88 INCH        BRISCOE            TX   PUBLIC

            MAIN PART OF STORM WENT NORTH OF THEM IN ANTELOPE FLAT

0940 PM     HAIL             10 N DICKENS            33.77N 100.84W
06/09/2005  1.75 INCH        DICKENS            TX   PUBLIC

            REPORTED IN EAST AFTON

0940 PM     HAIL             9 SE FLOYDADA           33.89N 101.23W
06/09/2005  1.00 INCH        FLOYD              TX   CO-OP OBSERVER

            LOTS OF HAIL, CROPS DESTROYED

0940 PM     TORNADO          6 NE CROSBYTON          33.70N 101.16W
06/09/2005                   CROSBY             TX   PUBLIC

0947 PM     FLASH FLOOD      10 SW FLOYDADA          33.88N 101.46W
06/09/2005                   FLOYD              TX   LAW ENFORCEMENT

            WATER WAS OVER THE ROAD ON FM 54 BETWEEN FM 387 AND US
            62. POWER POLES WERE ALSO DOWN ON FM 54. NUMEROUS OTHER
            ROADS WERE CLOSED DUE TO FLOODING IN FLOYD COUNTY.

1000 PM     HAIL             1 W ROARING SPRINGS     33.90N 100.87W
06/09/2005  0.88 INCH        MOTLEY             TX   PUBLIC

1000 PM     TORNADO          10 N DICKENS            33.77N 100.84W
06/09/2005                   DICKENS            TX   LAW ENFORCEMENT

            TORNADO/FUNNEL CLOUD TOUCHING DOWN THEN LIFTING
            REPEATEDLY NEAR THE INTERSECTION OF FM 70 AND 193.

1011 PM     HAIL             5 N MCADOO              33.81N 101.01W
06/09/2005  1.75 INCH        DICKENS            TX   PUBLIC

            HAIL WAS BIGGER THAN GOLFBALL

1030 PM     HAIL             6 W DICKENS             33.62N 100.94W
06/09/2005  1.75 INCH        DICKENS            TX   CO-OP OBSERVER

            LOTS OF GOLFBALL HAIL 10 TO 11 PM

1054 PM     HAIL             DICKENS                 33.62N 100.84W
06/09/2005  1.00 INCH        DICKENS            TX   LAW ENFORCEMENT

1120 PM     TSTM WND GST     10 SW PADUCAH           33.91N 100.43W
06/09/2005  60 MPH           COTTLE             TX   MESONET

1127 PM     TSTM WND GST     3 WSW PADUCAH           34.00N 100.35W
06/09/2005  60 MPH           COTTLE             TX   FIRE DEPT/RESCUE

            WIND GUST ESTIMATED AT INTERSECTION OF FM 1037 AND US 70

1130 PM     HAIL             15 S PADUCAH            33.80N 100.30W
06/09/2005  0.88 INCH        KING               TX   CO-OP OBSERVER

1130 PM     TSTM WND DMG     PADUCAH                 34.01N 100.30W
06/09/2005                   COTTLE             TX   FIRE DEPT/RESCUE

            2 TO 3 INCH DIAMETER LIMBS BROKEN OUT OF TREES AROUND
            TOWN, ONE POWER LINE DOWN, 1 TRANSFORMER KNOCKED OUT.

&&

14

The radar

The Lubbock radar (KLBB), 79 km away, was scanning. The volume nearest the first event began at 16:36 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Swisher

When
June 10, 10:35 AM CST
Where
Swisher County, Kress
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
34.367, -101.750

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, June 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5465821.